Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for itching in the vulva

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
I had indicated that I had itching on the vulva for 3 days. I used Monistat Pessaries and cream I have not felt any change. I am on my menstruation
at the moment. Any advice please. I need some relief.
Posted Fri, 15 Aug 2014 in Women's Health
 
 
Answered by Dr. Deepika Patil 43 hours later
Brief Answer:
see below answer

Detailed Answer:
Hi Mam ,

In your last 2 questions there was no mention about vulva itching. The pessaries and cream which you are using both are antifungal and supposed to reduce itching .

But since your are having menstruation there are likely chances that there may be more moisture at the vulva which is preventing adequate actionbof creams and also increases growth of fungi.

I would suggest you to keep the area as dry as possible though it is difficult by frequently changing pads. I suggest to use oral antihistaminics like cetrizine till itching subscides.

Continue pessaries and cream 3 to 4 days after completion of menstruation. By that time it should control infection. If still it persisit then show to doctor and get drugs changed as they may be ineffective.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor